MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP* APPLIER W/MECH STOP; APPLIER, SURGICAL CLIP

ETHICON ENDO-SURGERY, LLC. LIGACLIP* APPLIER W/MECH STOP; APPLIER, SURGICAL CLIP
Catalog Number LX207
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event date unknown, assumed 1st day of month that complaint was reported.Device analysis: the analysis results confirmed that the lx207 device was returned nonfunctional as the jaws were misaligned; therefore, the clips could not be loaded into the jaws.It is possible that the damaged was due to an improper handling of the device.Please note that as stated in the ifu: "all surgical instruments are subject to a degree of wear and tear because of normal use.A regular and precise visual check of the instrument should be made before each use.The batch history records were reviewed and "certed" by external manufacturing that the manufacturing criteria was met prior to the release of the equipment.  the certificate records are accessible through external manufacturing.
 
Event or Problem Description
It was reported that the clip applier is not holding the clips.No patient involvement was reported.

Common Device Name
APPLIER, SURGICAL CLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8261995
Report Number3005075853-2019-16060
Device Sequence Number1973358
Product Code GDO
UDI-Device Identifier10705036012894
UDI-Public10705036012894
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLX207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date01/18/2019
Patient Sequence Number1